# SDR WTAA960191

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 806
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Switch
- Part number: 8659566
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LAX - LEFT BETA LIGHT ILLUMINATED ON TAKEOFF.  TAKEOFF ABORTED.  MAINTENANCE REPLACED LEFT ENGINE BETA LIGHT PRESSURE SWITCH.  OPERATIONAL CHECK SATISFACTORY.  (M)
